Open Access
24 November 2002 The quantum spheres and their embedding into quantum Minkowski space-time
M. Lagraa
J. Appl. Math. 2(7): 315-335 (24 November 2002). DOI: 10.1155/S1110757X0211103X


We recast the Podleś spheres in the noncommutative physics context by showing that they can be regarded as slices along the time coordinate of the different regions of the quantum Minkowski space-time. The investigation of the transformations of the quantum sphere states under the left coaction of the SOq(3) group leads to a decomposition of the transformed Hilbert space states in terms of orthogonal subspaces exhibiting the periodicity of the quantum sphere states.


Download Citation

M. Lagraa. "The quantum spheres and their embedding into quantum Minkowski space-time." J. Appl. Math. 2 (7) 315 - 335, 24 November 2002.


Published: 24 November 2002
First available in Project Euclid: 30 March 2003

zbMATH: 1014.83025
MathSciNet: MR1942026
Digital Object Identifier: 10.1155/S1110757X0211103X

Primary: 16W30 , 22E43
Secondary: 20G45 , 81R05

Rights: Copyright © 2002 Hindawi

Vol.2 • No. 7 • 24 November 2002
Back to Top